RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2018, Volume 63, Issue 3, Pages 468–481 (Mi tvp5140)  

On the exact asymptotics of small deviations of $L_2$-norm for some Gaussian random fields

L. V. Rozovskii

Saint-Petersburg Chemical-Pharmaceutical Academy

Abstract: In this paper we study the asymptotic behavior of the tail probability $P(V^2<r)$ as $r\to 0$, where the sum $V^2$ is given by the formula $ V^2=a^2 \sum_{i,j\ge 1} (i+\beta)^{-2c}(j+\delta)^{-2}\xi^2_{ij}. $ Here $\{\xi_{ij}\}$ are independent standard Gaussian random variables, and $a>0$, $\beta >-1$, $\delta>-1$, $c>1/2$, $\ne 1$ are some constants. Thus, we study small deviations of the $L_2$-norm of certain two-parameter Gaussian random fields, that have the structure of a tensor product.

Keywords: small deviations, Karhunen–Loéve expansion, Gaussian random field, tensor product, $L_2$-norm.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00367


DOI: https://doi.org/10.4213/tvp5140

Full text: PDF file (525 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2019, 63:3, 381–392

Bibliographic databases:

Received: 18.03.2017
Revised: 08.11.2017
Accepted:22.11.2017

Citation: L. V. Rozovskii, “On the exact asymptotics of small deviations of $L_2$-norm for some Gaussian random fields”, Teor. Veroyatnost. i Primenen., 63:3 (2018), 468–481; Theory Probab. Appl., 63:3 (2019), 381–392

Citation in format AMSBIB
\Bibitem{Roz18}
\by L.~V.~Rozovskii
\paper On the exact asymptotics of small deviations of $L_2$-norm for some Gaussian random fields
\jour Teor. Veroyatnost. i Primenen.
\yr 2018
\vol 63
\issue 3
\pages 468--481
\mathnet{http://mi.mathnet.ru/tvp5140}
\crossref{https://doi.org/10.4213/tvp5140}
\elib{http://elibrary.ru/item.asp?id=35276552}
\transl
\jour Theory Probab. Appl.
\yr 2019
\vol 63
\issue 3
\pages 381--392
\crossref{https://doi.org/10.1137/S0040585X97T98912X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000457753200004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064682539}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5140
  • https://doi.org/10.4213/tvp5140
  • http://mi.mathnet.ru/eng/tvp/v63/i3/p468

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:84
    References:14
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019